MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not provided for investigation.The allegation could not be substantiated.A product problem was not identified.
 
Event or Problem Description
There was an allegation of an accuchek softclix lancet that protruded past the end cap.The customer stated that the release button seemed to be loose and stayed yellow after pressed.The customer stated the lancet was seated properly and was protruding past the end cap.The customer did not use the lancet or allege any injury.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18129338
Report Number1823260-2023-03589
Device Sequence Number20508996
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number08120242001
Device Lot NumberBBH146
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown